×

zbMATH — the first resource for mathematics

Density of Morse functions on a complex space. (English) Zbl 0354.32027

MSC:
32F10 \(q\)-convexity, \(q\)-concavity
58E05 Abstract critical point theory (Morse theory, Lyusternik-Shnirel’man theory, etc.) in infinite-dimensional spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., Grauert, H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. math. France90, 193-259 (1962) · Zbl 0106.05501
[2] Fischer, W.: Eine Bemerkung zu einem Satz von Andreotti und Grauert. Math. Ann.184, 297-299 (1970) · Zbl 0184.11101
[3] Milnor, J.: Morse theory. Ann. Math. Studies51, Princeton 1963
[4] Narasimhan, R.: Introduction to the theory of analytic spaces. Berlin, Heidelberg, New York: Springer 1966 · Zbl 0168.06003
[5] Ramis, J.P.: Théorèmes de separation et de finitude pour l’homologie etc. Ann. Scuola Normale Superiore di Pisa serie III, vol. XXVII, 1973
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.